Completion regularity and τ-additivity of measures on product spaces
Compositio Mathematica, Tome 73 (1990) no. 3, p. 329-344
@article{CM_1990__73_3_329_0,
     author = {Gryllakis, C. and Koumoullis, G.},
     title = {Completion regularity and $\tau $-additivity of measures on product spaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {3},
     year = {1990},
     pages = {329-344},
     zbl = {0719.28005},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__73_3_329_0}
}
Gryllakis, C.; Koumoullis, G. Completion regularity and $\tau $-additivity of measures on product spaces. Compositio Mathematica, Tome 73 (1990) no. 3, pp. 329-344. http://www.numdam.org/item/CM_1990__73_3_329_0/

1 A.G. Babiker and J.D. Knowles, Functions and measures on product spaces, Mathematika 32 (1985) 60-67. | MR 817109 | Zbl 0578.28004

2 J.R. Choksi and D.H. Fremlin, Completion regular measures on product spaces, Math. Ann. 241 (1979) 113-128. | MR 534807 | Zbl 0387.60006

3 D.L. Cohn, Measure Theory, Birkhäuser, Boston, 1980. | MR 578344 | Zbl 0436.28001

4 D.H. Fremlin, Products of Radon measures: a counter-example, Canad. Math. Bull. 19 (1976) 285-289. | MR 435332 | Zbl 0353.28005

5 R.J. Gardner, The regularity of Borel measures and Borel measure compactness, Proc. London Math. Soc. 30 (1975) 95-113. | MR 367145 | Zbl 0294.28001

6 C. Gryllakis, Products of completion regular measures, Proc. Amer. Math. Soc., 103 (1988) 563-568. | MR 943085 | Zbl 0655.28005

7 T. Jech, Set Theory, Academic Press, New York, 1978. | MR 506523 | Zbl 0419.03028

8 S. Kakutani, Notes on infinite product measures, II, Proc. Imperial Acad. Tokyo, 19 (1943) 184-188. | MR 14404 | Zbl 0061.09701

9 R.B. Kirk, Locally compact, B-compact spaces, Indag. Math. 31 (1969) 333-344. | MR 264609 | Zbl 0188.28003

10 J.D. Knowles, Measures on topological spaces, Proc. London Math. Soc. 17 (1967) 139-156. | MR 204602 | Zbl 0154.05101

11 G. Koumoullis, On the almost Lindelöf property in products of separable metric spaces, Compositio Math. 48 (1983) 89-100. | Numdam | MR 700581 | Zbl 0504.54024

12 R.D. Mauldin and J. Mycielski, Solution of problem 16, in The Scotish Book, Birkhäuser, Boston (1981) 86-89.

13 P. Ressel, Some continuity and measurability results on spaces of measures, Math. Scand. 40 (1977) 69-78. | MR 486384 | Zbl 0372.28010

14 K.A. Ross and A.H. Stone, Products of separable spaces, Amer. Math. Monthly 71 (1964) 398-403. | MR 164314 | Zbl 0119.38202

15 V.S. Varadarajan, Measures on topological spaces, Amer. Math. Soc. Transl. 48 (1965) 161-228. | Zbl 0152.04202